# SDR REXA2016061701104

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR LOWER SEAL RETAINER IS DAMAGED ON FWD AND AFT CORNERS.  R & R THE FWD BAGGAGE BAY DOOR LOWER SEAL RETAINER WITH NEW SERVICEABLE PART & PERFORMED A PRESSURIZATION CHECK IAW AMM 31-00-910-801-A02 & SRM 51-42-06-001-001-A01 & AMM 52-35-07-400-802-A02.
